Per citar aquest document: http://ddd.uab.cat/record/2014
Pronormality, contranormality and generalized nilpotency in infinite groups
Kurdachenko, Leonid A.
Subbotin, Igor Ya.

Data: 2003
Resum: This article is dedicated to some criteria of generalized nilpotency involving pronormality and abnormality. Also new results on groups, in which abnormality is a transitive relation, have been obtained.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: FC-hypercentral groups ; FC-nilpotent groups ; Nilpotency criteria ; Contranormal subgroups ; Pronormal subgroups ; Abnormal subgroups ; Transitive relations
Publicat a: Publicacions matematiques, V. 47 N. 2 (2003) , p. 389-414, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_47203_05
DOI: 10.5565/PUBLMAT_47203_05
DOI: 10.5565/38079


26 p, 204.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-04-27



   Favorit i Compartir